Skip to Content

What are the problems when taking amlodipine and suboxone?

Responses (1)

Rajive Goel 21 Apr 2011

Applies to: amlodipine, Suboxone (buprenorphine/naloxone)

MONITOR: Many psychotherapeutic and CNS-active agents (e.g., anxiolytics, sedatives, hypnotics, antidepressants, antipsychotics, opioids, alcohol, muscle relaxants) exhibit hypotensive effects, especially during initiation of therapy and dose escalation. Coadministration with antihypertensive agents, in particular vasodilators and alpha-blockers, may result in additive effects on blood pressure and orthostasis.

MANAGEMENT: Caution is advised during coadministration of these agents. Close monitoring for development of hypotension is recommended. Patients should be advised to avoid rising abruptly from a sitting or recumbent position and to notify their physician if they experience dizziness, lightheadedness, syncope, orthostasis, or tachycardia.

Above was reported on this site, however please double check it with your doc/pharmacist, please take care.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions